# SDR USAABB00114

- Difficulty date: December 8, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND LOW LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 1, 4, 6, 9, 13, 18, 29 AND 33.  MAINTENANCE REPLACED THE ASSOCIATED BATTERY PACKS.  (M)
